Research Repository

Exact simulation for diffusion bridges: An adaptive approach

Dai, H (2014) 'Exact simulation for diffusion bridges: An adaptive approach.' Journal of Applied Probability, 51 (2). 346 - 358. ISSN 0021-9002

[img]
Preview
Text
DAIadaptive_newapt.pdf - Submitted Version

Download (795kB) | Preview
[img]
Preview
Text
AP14343_final.pdf - Accepted Version

Download (795kB) | Preview

Abstract

Exact simulation approaches for a class of diffusion bridges have recently been proposed based on rejection sampling techniques. The existing rejection sampling methods may not be practical owing to small acceptance probabilities. In this paper we propose an adaptive approach that improves the existing methods significantly under certain scenarios. The idea of the new method is based on a layered process, which can be simulated from a layered Brownian motion with reweighted layer probabilities. We will show that the new exact simulation method is more efficient than existing methods theoretically and via simulation. © Applied Probability Trust 2014.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Hongsheng Dai
Date Deposited: 16 Apr 2013 09:11
Last Modified: 22 Jan 2019 20:15
URI: http://repository.essex.ac.uk/id/eprint/5978

Actions (login required)

View Item View Item